# SDR UIEA2023063000674

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,088 hours, 36,759 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT RBL 7 WITH CRACK (FOUND DURING ACCESS PROCESS TO THE W/O A1N080-7-522)( PERFORMED PERMANENT REPAIR ON REAR SPAR VAPOR BARRIER ATTACH ANGLE BETWEEN LBL 5 TO LBL 18.5 DUE TO CRACKS IAW B737-800 BCF SRM 57-10-040-2R-5 REPAIR 5 FIG 202  )
